# SDR USAAD00003

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: D26F1419S
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL-ATL - FLT 637 - AFTER TAKEOFF, THE RIGHT ENGINE 'B' FIRE LOOP INDICATED FAILURE AND THE FIRE INDICATION LIGHT WOULD NOT EXTINGUISH.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED THE ELECTRICAL CONNECTOR AT THE RIGHT ENGINE FIRE DETECTOR AMPLIFIER.  (M)
